Text Size: A A A
SpineUniverse Community Advice
Get help and share your story with others who know what you're going through.
Please register or log in to join the discussions!

Orgasm triggers low back pain

From: witsharp - on 06/27/2010 11:23pm

I've had lower back problems for more than 20 years, starting when I was 17, when I injured my back on the job and was told I had DDD. Problems were were mostly fixed by a surgery at 21 that fused L4 and L5/S1 lumbar vertebrae. About 3 years ago I reinjured my back while exercising but a year ago this September after 2 years of misery received an injection in my sacroiliac joint that pretty much took care of the bad pain. However, the last month or so I have noticed that shortly after I have an orgasm (through masturbation--no acrobatics involved, lol) my pain gets very bad again in the same areas for several days to a week or longer at a time--radiating down legs. Eventually it gets better, but the obvious answer would be "don't have an orgasm if it makes your pain worse" but I have prostate issues that require me to ejaculate regularly or have problems in that area. Last night I had an orgasm and I could hardly get any sleep due to pain, which still is very bad 24 hours later. I'm not clear on why an orgasm would kick off back pain, but maybe some nerves are being aggravated? Any thoughts/suggestions would be most welcome. Thanks!

Do you find this discussion helpful?
0

3 Responses

Like/Dislike
0
on 07/04/2010 4:11pm

This has been vexing me and doctors for years. When I was 15-17, I had the problem during two years of chronic low back pain, and then when I resolved the back pain after a spinal fusion and ditching a back brace that I wore for two years, orgasms never triggered the problem again. Now, in my early thirties, the back pain is back, and the fear of orgasm has returned. And the same thing happens. The strangest part is there is no pain in the ACT of sex itself and the orgasm itself doesn't hurt my back in the moment. like you said, there is delayed back pain. Can take anywhere from a day or two to two weeks before it bottoms out and then finally starts to get back to the baseline my back was at before the orgasm. Every doctor fumbles for answers. They don't have any, and this of course is a horrific experience b/c sex is a life force, and my partner and I are trying to have kids, but we've had to put that on hold b/c the lumbar pain is so devastating.

Like/Dislike
0
on 07/07/2010 5:46am

I am no expert and do not suffer from exactly the same condition, but have found a few things that may be helpful. My guess is that the orgasm is triggering a regenerative spasm in which a contracted muscle forces more spinal pressure on the same nerve that controls the muscle. I have found that BROMALEIN derived from pineapple is a great muscle relaxant with minimal side effects--it is available in tablets. I take it when I cannot sleep due to lower spine pain. Also that ARNICA (herb) is great for relieving inflammation and pain--it is available in homeopathic tablets and topical ointments. All this stuff can be purchased at the health food store. http://altmedicine.about.com/cs/herbsvitaminsa1/a/Bromelain.htm

What I would do is to take two bromalein and two arnica tablets 30 minutes before the event and perhaps 30 minutues after the event to see what happens. I would use topical arnica if pain gets out of control again.

Wish you well attempting to conceive because the odds are being stacked against you--few know that GMO potatoes, soybeans and corn were really developed to reduce fertility--also the HPV vaccine and the latest flu vaccines do the same--just read the package inserts... Also fluoridated water--nasty stuff! In the bizarre world of eugenics (population control) any and all means are being used to fulfill this goal of the elite--now in plain sight--and the sheeple are eating it up.
http://www.globalresearch.ca/index.php?context=va&aid=14312

Like/Dislike
0
on 07/11/2010 3:39am

melatonin is a herbal sleep aid. You can find it at Walgreens. Check with a doctor before using it and if you use it on a regular basis you have to stop it after 30 days for a period of time because it can mess with your body chemistry but I have had no side effects and I work night shifts. Its a 4 hour no hangover sleep aid.

Cancel
Delete